# SDR O2GA2021050682501

- Difficulty date: May 2, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N825UP
- Make and model: Beech B300
- Aircraft serial: FL825
- Aircraft time: 4,902 hours, 4,223 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING WHEN THE LANDING GEAR HANDLE WAS SELECTED TO THE DOWN POSITION, ONLY THE LEFT AND RIGHT MLG GREEN ANNUNCIATORS ILLUMINATED. NLG GREEN ANNUNCIATOR DID NOT ILLUMINATE. ANNUNCIATOR BULB TEST WAS GOOD. FOLLOWED CHECKLIST AND MANUALLY LOWERED THE LANDING GEARS. LANDING WAS UNEVENTFUL. AIRCRAFT WAS TOWED TO THE RAMP. MAINTENANCE REPLACED A FAULTY NLG DOWNLOCK SWITCH. GEAR SWINGS PERFORMED, OPERATIONAL CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
